# SDR UPS804961

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 484.895
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND RT WING L/E RIB AT STA XS 484.895 IS CRACKED AT THE AFT UPPER END.  FABRICATED AND INSTALLED REPAIR IAW SRM 51-1-21, 51-1-20D AND SRM 57-2-0.
